# SDR CA101129008

- Difficulty date: November 29, 2010
- Submitted: March 15, 2011
- Operation: Air carrier
- Make and model: Gulstm 690A
- Aircraft time: 8,717 hours
- Engine: Garrtt TPE3315251K
- Propeller: Hartzl HCB3TN5
- System (JASC): 2910 · Hydraulic System, Main
- Part: B-Nut
- Condition: Loose
- Location: Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: E

## Discrepancy

(CAN) WHILE ON A TEST FLIGHT, NOTICED THE RPM ON THE RIGHT ENGINE BEGIN TO DROOP.  WHEN THE RPM DROPPED BELOW 94 PERCENT SELECTED THE CONDITION LEVER TO THE FEATHER POSITION AND SECURED THE ENGINE AS PER THE EMERGENCY CHECKLIST.  THEN RETURNED TO RED DEER AND LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE FOUND THE HYDRAULIC FITTING B-NUT ON THE PROPELLER NEGATIVE TORQUE SIGNAL (NTS) SOLENOID LOOSE AND THE ENGINE OIL WAS LOW.  THE NUT WAS TIGHTENED OIL TOPPED OFF.  ENGINE LEAK CHECKED AND RETURNED TO SERVICE.
